# SDR GLBA200911301

- Difficulty date: November 28, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 27,479 hours, 34,664 cycles
- Engine: Pwa PT6A64
- Propeller: Hartzl HCE4A3A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Linkage
- Condition: Out Of Adjust
- Location: Rt Propeller
- Stage of operation: AP
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

RT AUTO FEATHER ENGAGED ON APPROACH TO LANDING AT 780 FT AGL AS PWR WAS INCREASED FROM IDLE THROUGH 600LBS OF TORQUE.  WHEN THE AUTO FEATHER ENGAGED IT WENT IN AND OUT OF FEATHER SEVERAL TIMES BEFORE MORE PWR WAS APPLIED AND THE AUTO FEATHERING CYCLE STOPPED ONCE PWR WAS INCREASED BEYOND 2000 LBS OF TORQUE.  SUSPECTED AUTOFEATHER - PILOTS REPORTED THAT THE R/H AUTOFEATHER ENGAGED ON APPROACT TO AT AT 780 FT AGL AS POWER WAS INCREASED FROM IDLE THROUGH 600 LBS OF TORQUE. WHEN IT ENGAGED WENT IN AND OUT OF FEATHER SEVERAL TIMES BEFORE MORE POWER WAS ADDED AND THE AUTOFEATHERING STOPPED ONCE THE POWER WAS APPLIED. MAINTENANCE ADJUSTED THE RIGHT HAND ENGINE POWER LEVER END OF ENGINE AND LOW IDLE ADJUSTMENT SCREWS PER BEECH MM 76-10-00. OPERATIONAL CHECKS ON THE GROUND WERE GOOD. RII INSPECTIONS COMPLIED I.A.W. TASKCARD 1900-7100.10.
